# SDR ASAA2022022837598

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,640 hours, 16,423 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B DISENGAGED TWICE AT 2HRS & 4.5 HRS INTO THE FLIGHT FL 360 & 380 SMOOTH AIR. WE WERE ABLE TO REENGAGE BOTH TIMES. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 801, NO FAULTS NOTED AT THIS TIME.
